# SDR AALA20050010

- Difficulty date: January 7, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - CEILING EMERGENCY EXIT LIGHT AT MID GALLEY RIGHT INOPERATIVE.  REPAIRED BROKEN WIRES IN FORWARD CARGO PIT CEILING FOR CEILING EMERGENCY EXIT LIGHTS AT MID GALLEY RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
